Jump to content
CrazyBoards.org

DanTheMan

Member
  • Content Count

    47
  • Joined

  • Last visited

1 Follower

About DanTheMan

  • Rank
    Member

Profile Information

  • Location
    Australia

Recent Profile Visitors

783 profile views
  1. I experienced the same thing on Risperidone. TRUST me. You haven't been castrated, although it feels like it now. In my experience, it took a while to "bounce back" after stopping Risperidone. It seems not everyone experiences this but I definitely did. I apologise if I am too frank with this... but I think it may help. I had NO libido while being on Risperidone. As in one day I was an orgasm-a-day bloke, if not by others then at least by hand. And then about 3 days after taking Risperidone.... well I tried... and tried.... and of course tried again. But nothing. I could get it up. Although not all the way up. And orgasms were weak. VERY weak, And after a few days I stopped trying. Because really... I had no interest in sex PERIOD. No Libido, no sexual drive at all. Everything that made me pursue my next sexual encounter (real or fantasized) was all of a sudden redundant. It was good in a way because I learned to separate my heart from pure desire. But it made me feel less human. Everyone else I knew were in some way influenced by their sexuality and yet I had none. Even masturbation seemed like a pointless waste of energy for zero pay off and it usually ended in falling to sleep out of boredom and apathy. I missed that desire, I missed that release. And I knew that something is wrong if should not get it back after stopping Risperidone. I stopped Risperidone after about 6 months. I felt a lot more myself for sure. But sex? I couldn't care less still. Bit by bit though. I noticed subtle changes. (this was over about 3 months) I would get slightly aroused by something I see. It was not enough to justify pursuing sexual release but I definitely felt "stirrings". I was happy to feel this as I had not experienced it for such a long time. Over a period of 6 months or so after quitting Risperidone I was once again a sexual being, In all honesty I don't think it has come back ALL the way but I don't care. Were I'm at now will do me fine. SO. Don't despair, It will take time (in my experience). But it will come back. Don't push it. If it's not there now then just give it time. It won't return in a sudden. It will be very subtle for a few months. Anyways that was my experience. Message me if you have any questions and I will do my best to explain my experience in the hope that you may relate or find useful. Dan. EDIT: I'd also like to add that I am in no way demonising Risperidone or any other Anti-psychotic medication. Anti-Psychotics saved my life. (drug induced Psychosis). Risperidone ripped me out of the nightmare world I lived in and gently reintroduced me into the realm of reality. Side effects can be shite for some. But I wouldn't change a thing. Not a god-damned thing.
  2. I had the same thing happen to me. Drug induced psychosis. (several of em)...... then a MASSIVE psychotic break that really needed meds to bring me back. That was a year ago and it's been a horrible year. But that's over now. I'm getting better and am starting to move on with life.Finally When I started anti psychotics (I started with Risperidone) I lost ALL the colour out of the world. There was no pleasure, no emotions, NOTHING. It was the worst feeling I have ever experienced. I quit my job, moved back to my parents, and waited for death to come. I couldn't feel a conversation, couldn't appreciate music... of any kind... it became just another noise. I couldn't connect with people. Coz I didn't care. About anything. Just a zombie. I know it was the APs. I don't care what everyone else says it IS the APs. I begged my doctors to take me off them but instead they just changed my meds. I went from risperidone to Olanzapine and finally to Abilify. All the while still feeling this nothingness. (Abilfy I did experience some improvement). I finally decided to quit taking them altogether and just stick with my anti-depressant. And NOTHING changed... Well not right away. It's been 5 months since I quit APs altogether and now I feel that I am now back to the person that I was before. A human. With real feelings and emotions. So I guess it takes a while for your good ol' brain to shake that shit off. So yeah it is a shit experience but at the end of the day, I NEEDED an anti psychotic at the time... it saved me. But it is a bitch of a process. It will get better.
  3. I've been on Risperidone then Olanzapine and then Abilfy... mixed in with Effexor..... And still drank like a fish. And I'm okay! But everyone is different I guess.
  4. I walked out of a job because of consuming paranoia.Now I'm medicated I can see that quitting was not the answer after all.
  5. I'm a recovering addict. I agree an addict could be anyone regardless of social standing. I have done a lot of bad things to fuel my habit, and I come from quite a stable, well-off background. I've met addicts (mostly meth) from both ends of the "social scale" and either way, both sides ain't pretty.
  6. DAMN! Triggered myself replying to another post a few days back. Started thinking about how it would feel if I just had one more hit. Then started thinking about how I would go about scoring.... organising a place to shoot up... how to hide it from family... how will my meds react to it. AHHHHHH CRAP! I'm gonna relapse for sure. I gotta think about about the negatives. Psychosis Money work Health Family I'm on a fricking community order EVERYONE will know.... for sure I can't afford another trip to psychosis valley.... But still these cravings are gonna win. I haven't made any solid plans yet...I just have to wake up to myself. I might go to the gym.... ahhh I dunno. I'll never forgive myself if I do something so stupid. ARGH
  7. Man.... I can't really relate... or comprehend. It really has no affect on you? I don't want to be triggery (to myself aswell) but I was addicted to the rush. At least you don't have that. Maybe it will be easier for you to just let it go? If it is not triggering your reward pathways then really all you are doing is poisoning yourself. And for what? Nothing.
  8. Yep. There is no "pay off" Not with meth. You need to remember that no matter what, it will never feel as good as you think it will. That, plus all the mental side effects. It get's to a point where it doesn't feel good any more... you will never get the hit any more...those days are gone. I am still sober...still get intense cravings but I can control them now. I am sorry I have no advice on how you can try to quit. My path involved several psychotic eps and a trip to the mental ward before I finally quit.I hope you find a way that is not as destructive as mine was.
  9. My psychosis was caused by meth. I had repeated psychotic episodes when ever i used.I quit meth after a massive psychotic episode and was prescribed anti-psychotics. I also was very afraid of relapses when not on medication. I'm still on Abilify and will be for a while longer. I was afraid of developing schizophrenia for a long time so I spoke to my pdoc about this. They advised that I did not have schizophrenia and that my psychosis was caused by meth only. They did warn me however, that should I relapse further then it could turn into a psychotic illness without it being drug induced. So far I've relapsed only once whilst on medication and experienced another episode. I have recovered from that without any lingering symptoms. So I can't really answer your question as I'm still medicated. But I feel that I am lucky and that I probably won't experience further symptoms once i'm off my meds. As long as I don't use. Your pdoc can definitely address your concerns about schizophrenia and maybe give you some peace of mind. In the mean time the best you can do is stay on your meds for however long you have been prescribed. I was very non-compliant with my meds, and went from one anti psychotic to another. VERY bad idea. Being compliant will give you your best chance of remaining symptom free for good. That and staying away from the drugs of course.
  10. Hi, Just wondering how you are doing? Have you gotten any better? I developed anhedonia and depression soon after starting risperidone. I switched to Abilify and my doctor mixed in effexor as well. It took a couple of months on the effexor but my symptoms eventually all cleared up.I never want to experience that feeling again. it's horrible. I hope you are feeling better, Let us know how you are doing.
  11. I'm on Effexor too. I was also given a small dose at first then slowly went up from there. I thought that it was commonplace to do so.
  12. agreed. Crazyboards for me is a place where i can say what the fuck i want. Narshe has gone through something very similar to my experience with risperidone. its an awful feeling. it feels permanent... it feels like the end. But it wasn't. i got better after quitting the risperidone. Narshe, you will get better too. don't stop posting because of assholes.
  13. You know what - you could be obnoxious and say this about any MI - "move on!" You have no idea what Narshe is going through, so until you've walked in their shoes just lay off the assholery.
  14. I think not remembering would be a good thing. I wish I could forget my episodes. Mine are imprinted in my mind in gut wrenching detail. I still believe in a lot of things that "occurred" during an episode. If I could forget... things would be better. I could let go.
×
×
  • Create New...